Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What causes bloating leading to apetite loss?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
feel bloated and full. not hungry altho not eaten for whole day
Posted Thu, 6 Feb 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 7 hours later
Brief Answer: Causes to feeling bloated and full... Detailed Answer: Hi, I have read your medical history carefully and am glad to know that you are a post-liver transplant recipient with no complications and that your liver function tests are perfect. With regards to being too full and too bloated, it might be related to: - gallbladder problems (sludge, stones, etc.) - bowel problems (indigestion, parasitic/candida infections) - stomach problems (gastritis, GERD, etc.) most probably due to transplant medicines. Other tests are needed to identify your real problem: - abdominal ultrasound - urine analysis - examination of stool for ova/parasites - culture of stool for candida Meanwhile, I'd suggest to follow a healthy diet together with starting of: - probiotics - omeprazole - simethicone to relieve the symptoms until the results of tests are in. All the best! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor